# SDR DALA2024012901339

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 86,431 hours, 28,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: D-Ring
- Part number: UNKNOWN
- Condition: Detached
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5647 IN HANGING OFFVBOARDING DOOR WHERE THE SLIDE IS LOCATED. CORRECTIVE ACTION: REATTACHED D RING. DOOR OK. (5419706)
